# SDR SWAA042592

- Difficulty date: September 7, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 58,179 hours, 55,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED THRU CHECK, FOUND FUSELAGE SKIN AT BS 277, STRINGER 16L, CRACKED.  REPAIRED SKIN PER EA.
